On certain asymptotic functional equations.

P.D.T.A. Elliott

Aequationes mathematicae (1978)

  • Volume: 17, page 44-52
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Elliott, P.D.T.A.. "On certain asymptotic functional equations.." Aequationes mathematicae 17 (1978): 44-52. <http://eudml.org/doc/136719>.

author = {Elliott, P.D.T.A.},
journal = {Aequationes mathematicae},
pages = {44-52},
title = {On certain asymptotic functional equations.},
url = {http://eudml.org/doc/136719},
volume = {17},
year = {1978},

AU - Elliott, P.D.T.A.
TI - On certain asymptotic functional equations.
JO - Aequationes mathematicae
PY - 1978
VL - 17
SP - 44
EP - 52
UR - http://eudml.org/doc/136719
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.